Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

PCOS and menstrual cycle irregularities - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2280 Questions
User :   hi doc my problem is i have put weight due to scanty periodk, so tolose weight and increase flow i had mifegest and cytolog, my last LMP was 21st dec, then after mifegest i got very scanty like 2 drops on 13thjan, than nothing so I called my gynec, she suggested me to wait for a week then take mifprate, but as usal my egerness I took mifegest yesterday at 8 in the night, I spoted at 12 at night, so should i take another mifprate today or no ?
Doctor :   Hii
Doctor :  
let me read it.
Doctor :  
no you should not take.
User :   sorry I mean mifeprate
Doctor :   try taking it according to your gynaecologist advice
User :   yesterday night so i should not continue with it for 5 days will my periods come normal as today also it is very light like some light pink sticky fluid only
User :   I am just 30 yrs old
User :   Hello Doc please are you their?
Doctor :  
Doctor :  
Yes, as I am chatting with some patients simultaneously. Please bear with us for a reply
Doctor :   Could you please elaborate about your menstrual history?
User :   please suggest some remedy that will really clean my system n help me also, i also did my pcod test and everything is in normal limits
Doctor :   Sure, I shall give you the right guidance

User :   My periods are regular on 30days but are getting scantier since past 2 yrs because of stress and tension, I have put on 15KGS in exactly twoyrs so I am Very worried I exercise regularly and also follow strict diet regime too
Doctor :   Ok

User :   I workout 6days aweek for 1hr everyday
Doctor :  
Are you married?
User :   I am and have adaughter of7yrs
Doctor :   Fine

Doctor :  
Have you got yourself evaluated for such a change in the past 2 years?
User :   Just increse in stress levels
Doctor :   Ok

Doctor :  
But has it been evaluated with an examination and supportive blood tests?
User :   else all my test is normal only my fasting blood glucose is lower then reqired i.e 60
Doctor :   Ok, how about your thyroid status?

User :   perfect no problem that to in normal ranges
Doctor :   Ok, thats fine

User :   I did this test yestwerday
Doctor :  
This is mainly a functional problem yesterday
Doctor :  
Yes your history does favour hypothyroidism
Doctor :  
bcos of both weight gain and also menstrual disturbances
Doctor :  
in spite of being on a good diet and exercise
Doctor :  
So, it is good that it has been ruled out
Doctor :   With thyroid and also other tests being normal
Doctor :  
this could just be a functional variation
Doctor :  
and should be treated accordingly
Doctor :  
Are you following any of the family planning methods?
User :   no, nothing, so should i take the mifeprate today or no ?
Doctor :   Ok, I shall comment on that later

Doctor :   So for now, I consider that you should be treated with OCPs if you have completed your family
User :   what does that mean
Doctor :   Oral contraceptive pills

User :   ok
User :   any specific suggestion
Doctor :  
Yes, you should consider talking with your gynec about the OCPs
User :   I have heard that OCPs reduce the breast size, so i am hesitant about them
Doctor :  
For now, it should be repeated
Doctor :  
No it is not the case
Doctor :  
You should not have such myths
Doctor :  
Rather they increase it to some extent
Doctor :  
they are very good for menstrual regulation
Doctor :  
along with contraception
User :   you suggest i shold call my doc and say i didnot wait for aweek n took the medication
Doctor :   No need for that

Doctor :  
You should not repeat the dosage without follow up with her
User :   so please tell me like you do this, or that i follow in apples and marbles
Doctor :  
Wait for 2 days for now
Doctor :  
and then consult your gynec
Doctor :  
You should not be afraid of her
User :   means no medication you mean
Doctor :  
Not you should not take Mifprate for now
User :   SWhe is very senior Doc so I am Scared he may not take my call again
Doctor :   Ok

Doctor :  
You should not worry for now
User :   ok great
Doctor :  
Wait for 2 days
Doctor :  
and then you can approach him/her
User :   great.
User :   Fine I will wait for 2 days
User :   Thanks a million for your valuable advice.
Doctor :   Is there any thing else I can help you with?

Doctor :   Do you have any other queries?

User :   no ThanksDoctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor